# SDR UALA2012101905977

- Difficulty date: October 17, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 60,120 hours, 22,699 cycles
- Engine: Iae V2527A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EVIDENCE OF BIRD STRIKE ON NR 1 ENGINE INLET AT 2:00 POS AND 1:00 ON ENGINE CORE.  FOUND NO EVIDENCE OF RUBBING ON THE FAN ATTRITION LINERS.  FOUND NO DAMAGE ON THE FAN BLADES.  NI ROTATION OK ENGINE NR 1 SERIAL V10483 REQUIRES LPC AND HPC BORESCOPE INSPECTION PER SECTION 5 IN NO MORE THAN 2 CYCLES OR 10 FLIGHT HOURS WHICHEVER IS SOONER PER MT 72-21.  NEEDS BORESCOPE INSPECTION NO LONGER THAN 2 CYCLES OR 10 FLIGHT HRS WHICHEVER IS SOONER PER MT 72-021.  ACCOMPLISHED BORESCOPE INSPECTION PER MT 72-021.  NO DAMAGE NOTED.
